Cookies?
Library Header Image
LSE Research Online LSE Library Services

Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems

Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems. International Journal of Control, 74 (12). pp. 1260-1270. ISSN 0020-7179

Full text not available from this repository.
Identification Number: 10.1080/00207170110061059
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/tf/00207179.html
Additional Information: © 2001 Taylor & Francis
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 05 Nov 2008 09:37
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17086

Actions (login required)

View Item View Item